About 3 weeks ago, after going through Fifth Disease (I am an adult in the mid 30s), I developed a rash on my face. I did not take any medications except for Tylenol and some decongestants/antihistamines (Benadryl).
It started in small areas, about 1cm in size. Within that area I would get 5 to 10 little blisters (looking like zits), filled with white puss just like standard zits. The blisters are itchy. I scratched and poped the first few. Since then it has expanded on my whole face. It mainly comes in clusters for 10 blisters in a small space. A day old "blister" starts looking red and looses the white middle. The ones that get popped, refill for few days before drying out.
I tried to take a good photo. I circled the clusters and marked it on the photo.
Help please! Cortisone only temporarily stops the itch but it does not get rid of the zits.
I cannot confirm anything with examination,but it looks like malaria rubra or sweat dermatitis. Tiny red spots with itching and pricking sensation are the characteristic appearance of this rash.
Avoid using any lotions and creams for the meantime.Use a mild cleanser with moisturizing properties like Cetaphil. Also use cotton clothes and change the clothes twice if there is any increased sweating.Try keeping the skin free of sweat as far as possible. If the symptoms still persist then you can apply mild steroid like dermacort.For the itching antihistaminics like Benadryl or Claritin can be taken.
I hope it helps.Take care and pls do keep me posted on how you are doing or in case you have any additional doubts.Kind regards.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.